# SDR GKZR200479903

- Difficulty date: December 11, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L24 HAS ABOUT 1.25 INCH CRACK AFT OF THE FWD MAIN ATTACH BOLT.  REMOVED AND REPLACED LT L24 AT STA 903 TO 960 IAW DC8 SRM 51-1-21 & 51-3-0.  TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8.  TORQUED FWD MAIN ATTACH BOLT IAW DRW 5750553.
